# SDR DL733021446

- Difficulty date: December 16, 2002
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 45,316 hours, 31,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775594
- Condition: Cracked
- Location: Fs 727d, S-23r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 727D / STRG. 23R :                     CRACK REPAIR                                                A 3" CRACK WAS FOUND IN THE FUSELAGE SKIN JUST AFT OF FS    727D.  THE CRACK RAN ALONG THE EDGE OF THE INTERNAL BONDED  INTERNAL DOUBLER JUST BELOW STRINGER 23R.  THE CRACK WAS    REMOVED WITH A CUTOUT IN THE SKIN AND REPAIRED WITH AN      EXTERNAL ALUMINUM DOUBLER PER ER/A 384315-14.
